# SDR ASOA2016011414385

- Difficulty date: January 14, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 349 CORRODED AT LBL42.  REMOVED MOUNT SUPPORT CHANNEL FROM AFT SIDE OF FLOORBEAM 349 AT LBL 38 IAW SRM 51-42-21 FOR ACCESS.  UPON FURTHER INVESTIGATION FOUND FLOOR SUPPORT CHANNEL TO BE OUT OF LIMITS IAW SRM 53-00-00 DRILLED UP NEW SUPPORT ANGLE AND INSTALLED REF: SRM 51-40-11, 51-42-06 AND 51-42-21 DWG 601R38673, REV D.  COMPLIED WITH ECTC EA 25-2016-019, REV O AND STS EA 25-2016-019, REV.
